Bulletin of Symbolic Logic 7 (3):315-328 (2001)

Abstract
We show how the notion of full Frobenius group of finite Morley rank generalizes that of bad group, and how it seems to be more appropriate when we consider the possible existence (still unknown) of nonalgebraic simple groups of finite Morley rank of a certain type, notably with no involution. We also show how these groups appear as a major obstacle in the analysis of FT-groups, if one tries to extend the Feit-Thompson theorem to groups of finite Morley rank
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2687751
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,079
Through your library

References found in this work BETA

L'égalité au Cube.Bruno Poizat - 2001 - Journal of Symbolic Logic 66 (4):1647-1676.
Bad Groups of Finite Morley Rank.Luis Jaime Corredor - 1989 - Journal of Symbolic Logic 54 (3):768-773.
Groups of Small Morley Rank.Gregory Cherlin - 1979 - Annals of Mathematical Logic 17 (1):1.
Tores Et P-Groupes.Aleksandr Vasilievich Borovik & Bruno Petrovich Poizat - 1990 - Journal of Symbolic Logic 55 (2):478-491.

View all 6 references / Add more references

Citations of this work BETA

Generix Never Gives Up.Eric Jaligot - 2006 - Journal of Symbolic Logic 71 (2):599 - 610.
Independence Property and Hyperbolic Groups.Eric Jaligot, Alexey Muranov & Azadeh Neman - 2008 - Bulletin of Symbolic Logic 14 (1):88 - 98.

Add more citations

Similar books and articles

Groups of Finite Morley Rank with Transitive Group Automorphisms.Ali Nesin - 1989 - Journal of Symbolic Logic 54 (3):1080-1082.
Bad Groups of Finite Morley Rank.Luis Jaime Corredor - 1989 - Journal of Symbolic Logic 54 (3):768-773.
Fields of Finite Morley Rank.Frank Wagner - 2001 - Journal of Symbolic Logic 66 (2):703-706.
The Geometry of Forking and Groups of Finite Morley Rank.Anand Pillay - 1995 - Journal of Symbolic Logic 60 (4):1251-1259.
A Note on Superstable Groups.Jerry Gagelman - 2005 - Journal of Symbolic Logic 70 (2):661-663.
A Generation Theorem for Groups of Finite Morley Rank.Jeffrey Burdges & Gregory Cherlin - 2008 - Journal of Mathematical Logic 8 (2):163-195.

Analytics

Added to PP index
2009-01-28

Total views
24 ( #473,326 of 2,506,031 )

Recent downloads (6 months)
1 ( #416,828 of 2,506,031 )

How can I increase my downloads?

Downloads

My notes